# SDR R61A201303120276

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LAVATORY SERVICE DOOR HINGE HALF CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SERVICE DOOR HINGE IAW EMB 175 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
